Faculty Publications

Title

On generalized theta series liftings

Document Type

Article

Journal/Book/Conference Title

Journal of the Australian Mathematical Society

Volume

62

Issue

2

First Page

229

Last Page

238

Abstract

We generalize dual reductive pairs by using reductive groups that are not necessarily subgroups of symplectic groups and construct the corresponding theta-series liftings for certain types of automorphic forms. We also discuss connections of such generalized theta-series liftings with families of abelian varieties parametrized by an arithmetic variety.

Original Publication Date

1-1-1997

DOI of published version

10.1017/s1446788700000781

Share

COinS